AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Quasilinear Degenerate and Nonuniformly Elliptic and Parabolic Equations of Second Order
A. V. Ivanov
SEARCH THIS BOOK:

Proceedings of the Steklov Institute of Mathematics
1984; 288 pp; softcover
Volume: 160
ISBN-10: 0-8218-3080-5
ISBN-13: 978-0-8218-3080-2
List Price: US$124
Member Price: US$99.20
Order Code: STEKLO/160
[Add Item]
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia